Vol. 12, No. 1, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 15, Issue 1
Volume 14, Issue 2
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
Author Index
To Appear
Other MSP Journals
Gröbner bases for staged trees

Lamprini Ananiadi and Eliana Duarte

Equivariant Hilbert series for hierarchical Models

Aida Maraj and Uwe Nagel

1-Wasserstein distance on the standard simplex

Andrew Frohmader and Hans Volkmer

Association and Simpson conversion in $2 \times 2 \times 2$ contingency tables

Svante Linusson and Matthew T. Stamps

Logarithmic Voronoi cells

Yulia Alexandr and Alexander Heaton

The semialgebraic geometry of saturated optimal designs for the Bradley–Terry model

Thomas Kahle, Frank Röttger and Rainer Schwabe